# SDR AALA20040673

- Difficulty date: June 23, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 24G INOPERATIVE.  RECONNECTED WIRE AT CONNECTOR FOR EMERGENCY LIGHT AT SEAT 24G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
